Convex functions with respect to logarithmic mean and ѕandwich theorem
Acta Universitatis Carolinae. Mathematica et Physica, Tome 40 (1999) no. 2, pp. 75-78
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1999_40_2_a8,
author = {Kominek, Z. and Zgraja, T.},
title = {Convex functions with respect to logarithmic mean and {\cyrdze}andwich theorem},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {75--78},
year = {1999},
volume = {40},
number = {2},
mrnumber = {1751543},
zbl = {0976.26003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1999_40_2_a8/}
}
TY - JOUR AU - Kominek, Z. AU - Zgraja, T. TI - Convex functions with respect to logarithmic mean and ѕandwich theorem JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 1999 SP - 75 EP - 78 VL - 40 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUCMP_1999_40_2_a8/ LA - en ID - AUCMP_1999_40_2_a8 ER -
Kominek, Z.; Zgraja, T. Convex functions with respect to logarithmic mean and ѕandwich theorem. Acta Universitatis Carolinae. Mathematica et Physica, Tome 40 (1999) no. 2, pp. 75-78. http://geodesic.mathdoc.fr/item/AUCMP_1999_40_2_a8/